MathSciNet Relay Station
MathSciNet bibliographic data
MR171761 10.43 (10.45)
Chandrasekharan, K.; Narasimhan, Raghavan Hecke's functional equation and arithmetical identities. Ann. of Math. (2) 74 1961 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement